Matthieu Josuat-Vergès - Combinatorics of the PASEP partition function

dmtcs:2855 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, DMTCS Proceedings vol. AN, 22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010) - https://doi.org/10.46298/dmtcs.2855
Combinatorics of the PASEP partition functionArticle

Authors: Matthieu Josuat-Vergès ORCID1

  • 1 Laboratoire de Recherche en Informatique

We consider a three-parameter PASEP model on $N$ sites. A closed formula for the partition function was obtained analytically by Blythe et al. We give a new formula which generalizes the one of Blythe et al, and is proved in two combinatorial ways. Moreover the first proof can be adapted to give the moments of Al-Salam-Chihara polynomials.


Volume: DMTCS Proceedings vol. AN, 22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010)
Section: Proceedings
Published on: January 1, 2010
Imported on: January 31, 2017
Keywords: asymmetric exclusion process,lattice paths,orthogonal polynomials,enumeration,[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 171 times.
This article's PDF has been downloaded 139 times.